# SDR SIMA200905602

- Difficulty date: February 21, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 23,403 hours, 55,979 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3385 - CREW REPORTED DURING CLIMB HYDRAULIC SYSTEM 1 QUANTITY WAS IN NORMAL RANGE PRIOR TO DEPARTURE.  15-20 MINUTES INTO FLIGHT SYS 1 BEGAN TO DECREASE FAIRLY RAPIDLY.  CREW REPORTED THEY COULD WATCH DECREASE OCCUR.  QUANTITY INCREASED SLIGHTLY ON GEAR EXTENSION.  QUANTITY NEVER REACHED AMBER RANGE BUT CAME CLOSE WAS DECREASING AT SUCH A RATE THAT SUFFICIENT QUANTITY AT  STATION OBB WAS QUESTIONABLE.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED LINE IN HYDRAULIC SYSTEM NR 1 UNDER FLOOR AT SEAT 8 IAW JIC 20-10-03-300-801A.  OPERATIONAL AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
